# SDR USAA920080413

- Difficulty date: February 11, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 55,390 hours, 37,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - CRACKED FUSELAGE SKIN CRACKED, BS 930, S25R.  REPAIRED FUSELAGE SKIN, BS 930, S25R IAW B737 SRM 53-00-01-2R.
